# SDR SWAA2022120166840

- Difficulty date: November 1, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 49,174 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 400 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE,  BS 400, S26L IN THE FWD CARGO BAY.   REPLACED THE SUPPORT ANGLE IAW SRM 51-10-02, ITEM 9, AND DWG 143A7505, REV -.
